# SDR USAAF98025

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N887US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11349
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Switch
- Condition: Failed
- Location: Wing Anti-Ice
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1210 - ON CLIMB-OUT OF CLT AIRCRAFT HAD A WING ANTI-ICE FAULT TWICE BETWEEN 9000 FEET - 11,000 FEET.  FLIGHT RETURNED TO CLT WHERE LANDING WAS WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED WING ANTI-ICE SWITCH IN OVERHEAD PANEL.  PERFORMED OPERATIONAL TEST PR MM 30-11-00, NO FAULTS.  OPS CHECKED NORMAL.  (M)
